# SDR DHL2007741548

- Difficulty date: August 8, 2007
- Submitted: August 12, 2007
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- Aircraft time: 48,407 hours, 38,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Location: Bs 480-740
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK CORRODED AT RBL 45.0, FROM BS 480-680, 690-720, AND 720-740.  CORROSION EXCEEDS LIMITS IN SEVERAL AREAS.  REMOVED SEAT TRACK SECTION FROM BS 480 TO 740, FABRICATED NEW SEAT TRACK SECTION FROM BAC1520-792 EXTRUSION, 400 LONG, PO NR 9004831, 3 TRACK SPLICES FROM 7075-T6, .250 BY 8.1 BY 1.9, PO NR 9003467, AND 6 EA ANGLE REPAIRS FROM BAC1503-100122 EXTRUSION, 14 LONG, PO NR 9005537, PER B727 SRM 53-10-2 FIG 7 AND 53-10-5 FIG 1.  TREATED, PRIMED, AND INSTALLED NEW SEAT TRACK SECTION, SPLICES, AND ANGLE REPAIRS PER B727 SRM 51-10-2, 51-30-2, AND 51-30-5 FIG 1.
